RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2010, Volume 3, Issue 1, Pages 126–132 (Mi iigum150)  

This article is cited in 2 scientific papers (total in 2 papers)

Degenerated abstract problem of prediction-control in Banach spaces

M. V. Falaleev

Irkutsk State University, 1, K. Marks St., Irkutsk, 664003

Abstract: The inverse problem for degenerated differential equations in Banach spaces is considered in this article. In therms of properties of operators sheaves the sufficient conditions of solvability are obtained.

Keywords: Jordan sets; inverse problems; Fredholm operator; Banach spaces; spectral boundedness.

Full text: PDF file (316 kB)
References: PDF file   HTML file
UDC: 517.954

Citation: M. V. Falaleev, “Degenerated abstract problem of prediction-control in Banach spaces”, The Bulletin of Irkutsk State University. Series Mathematics, 3:1 (2010), 126–132

Citation in format AMSBIB
\Bibitem{Fal10}
\by M.~V.~Falaleev
\paper Degenerated abstract problem of prediction-control in Banach spaces
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2010
\vol 3
\issue 1
\pages 126--132
\mathnet{http://mi.mathnet.ru/iigum150}


Linking options:
  • http://mi.mathnet.ru/eng/iigum150
  • http://mi.mathnet.ru/eng/iigum/v3/i1/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Fedorov, A. V. Nagumanova, “Obratnaya zadacha dlya evolyutsionnogo uravneniya s drobnoi proizvodnoi Gerasimova–Kaputo v sektorialnom sluchae”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 28 (2019), 123–137  mathnet  crossref
    2. V. E. Fedorov, A. V. Nagumanova, “Lineinye obratnye zadachi dlya odnogo klassa vyrozhdennykh evolyutsionnykh uravnenii drobnogo poryadka”, Materialy IV Mezhdunarodnoi nauchnoi konferentsii “Aktualnye problemy prikladnoi matematiki”. Kabardino-Balkarskaya respublika, Nalchik, Prielbruse, 22–26 maya 2018 g. Chast III, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 167, VINITI RAN, M., 2019, 97–111  mathnet  crossref
  • Number of views:
    This page:96
    Full text:32
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020